# SDR JAS2007F00000

- Difficulty date: October 12, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N408J
- Make and model: Raythn 390
- Aircraft serial: RB193
- Engine: Wilint FJ442A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: MS287786
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CONTROL NR JAS-SDR-OO1) FLUCTION OF HYDRAULIC PRESSURE.  DEFECTIVE/DAMAGED PN MS28778-6 PACKING.  FLIGHT CREW COMPLETED ABNORMAL CHECKLIST.  UPON INSPECTION, FOUND THAT PACKING AT HYDRAULIC PUMP PRESSURE OUTLET FITTING HAD FAILED.  THIS COMPONENT WAS WORKED ON IAW COMMUNIQUE 280, ON JULY 9, 2007.  AFT 49.9 HRS 68 CYCLES
